# SDR REXA2017043000599

- Difficulty date: April 30, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 28,983 hours, 27,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 SEAT TRACK FROM BS 409+7 TO 409+126 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-41, FIG 101, TABLE 1.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802, AND  AMM 53-01-11, STEP 2 (A-B).
